# SDR USAA2013120500005

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 35,653 hours, 23,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1345
- Condition: Faulty
- Location: Cabin
- Part time: 53,804 hours, 20,745 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE COMPLETED SLIDE INSTALLATION UP TO STEP 6A, FOUND CIDS FAULT DURING TEST, LT FWD EMERGENCY POWER SUPPLY UNIT.  REPLACED 11WL EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-13-401.  OPERATIONS CHECKED OF EMERGENCY LIGHT SYS IAW AMM TASK 33-51-00-710-001-1 OK.
